MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 PCC BLUE MCAN

MIO; UNO INSET II 46/6 PCC BLUE MCAN
Model Number MMT-941600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient's mother reported that her son (approximately (b)(6) years of age) felt very agitated because of high blood glucose level.Moreover, he was getting insulin flow block since over a month, random times and noticed leaks under the site.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 PCC BLUE MCAN
MDR Report Key11441142
Report Number3003442380-2021-00168
Device Sequence Number17156056
Product Code FPA
UDI-Device Identifier05705244007338
UDI-Public05705244007338
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2022
Device Model NumberMMT-941600
Device Lot Number5277346
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/08/2021
Patient Sequence Number1